Structural instability of decisive majority rules
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 9 (1982)
Issue (Month): 1-2 (January)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Chichilnisky, Graciela, 1983. "Social choice and game theory: recent results with a topological approach," MPRA Paper 8059, University Library of Munich, Germany.
- Chichilnisky, Graciela & Heal, Geoffrey, 1979.
"Necessary and sufficient conditions for a resolution of the social choice paradox,"
8495, University Library of Munich, Germany, revised 20 Oct 1981.
- Chichilnisky, Graciela & Heal, Geoffrey, 1983. "Necessary and sufficient conditions for a resolution of the social choice paradox," Journal of Economic Theory, Elsevier, vol. 31(1), pages 68-87, October.
- Lauwers, Luc, 2000.
"Topological social choice,"
Mathematical Social Sciences,
Elsevier, vol. 40(1), pages 1-39, July.
- Luc Lauwers, 2002. "A note on Chichilnisky's social choice paradox," Theory and Decision, Springer, vol. 52(3), pages 261-266, May.
- Chichilnisky, Graciela, 1985. "Von Neuman- Morgenstern utilities and cardinal preferences," MPRA Paper 8090, University Library of Munich, Germany.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.